# SDR UHLA201606240334

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 17,135 hours, 12,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DEPLOYED SLIGHTLY AT THE GATE WITH AGENT OPENING.  R & R L1 DOOR SLIDE IAW AMM 25-65-01.
